Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM: taking it with benadryl/diphenhydramine ryanz

Posted by CrimsonVik on January 2, 2007, at 20:19:24

In reply to Re: EMSAM: taking it with benadryl/diphenhydramine, posted by ryanz on January 2, 2007, at 17:33:19

If you're worried about it then of course don't take it.
I also take the same ingredient in the PM meds like Tylenol PM. It's what's in Benadryl. I prefer not to take Tylenol too much though because it's bad on the liver.

Vik


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CrimsonVik thread:630549
URL: http://www.dr-bob.org/babble/20070101/msgs/718687.html